Show simple item record

dc.contributor.authorGrant, Mark
dc.contributor.authorLupton, Gregory
dc.contributor.authorOprea, John
dc.date.accessioned2015-07-01T09:10:03Z
dc.date.available2015-07-01T09:10:03Z
dc.date.issued2015-06-19
dc.identifier.citationGrant , M , Lupton , G & Oprea , J 2015 , ' A mapping theorem for topological complexity ' , Algebraic & Geometric Topology , vol. 15 , no. 3 , pp. 1643-1666 . https://doi.org/10.2140/agt.2015.15.1643en
dc.identifier.issn1472-2747
dc.identifier.otherPURE: 51178135
dc.identifier.otherPURE UUID: c9a5a75d-a533-48f4-8c81-b6236e40d1d5
dc.identifier.otherScopus: 84934272210
dc.identifier.urihttp://hdl.handle.net/2164/4668
dc.format.extent24
dc.language.isoeng
dc.relation.ispartofAlgebraic & Geometric Topologyen
dc.rightsFirst published in Algebraic & Geometric Topology in Vol. 15(3), published by Mathematical Sciences Publishersen
dc.subjectLusternik–Schnirelmann categoryen
dc.subjectsectional categoryen
dc.subjecttopological complexityen
dc.subjecttopological roboticsen
dc.subjectsectioned fibrationen
dc.subjectconnective coveren
dc.subjectAvramov–Félix conjectureen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleA mapping theorem for topological complexityen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen.Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen
dc.identifier.doihttps://doi.org/10.2140/agt.2015.15.1643


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record